Some women are now reportedly living with a “flat” backside after taking the weight loss injection, claiming that using Ozempic caused their bum to vanish.

Some females using Ozempic have spoken out about how the jab has left them with a shrunken and sagging backside – now otherwise known as Ozempic butt.

Losing weight at a significant speed causes sagging because it does not allow the skin to adjust. Subcutaneous fat is often one of the first areas of fat that is lost, experts have said.

Alongside Ozempic butt, an alarming number of women have experienced excessive hair loss while using the weight loss jab.

One woman is getting married in four months and is terrified that she will have no hair by her wedding day.

She said: “My hair has been coming out in clumps and my scalp has been very sensitive. [But] my wedding is in four months.”

Permanent hair loss is currently being investigated by the FDA to determine whether it should be a written side effect of Ozempic.

One theory believes that the weight loss jab can impact stress hormone levels that have the potential to shut off hair follicles. Nutritional deficiencies caused by Ozempic can also trigger hair loss, experts have said.

“Today I was talking to a fellow Ozempic user about how I was having trouble finding new jeans,” said one woman.

She added: “I mentioned I feel like my butt had completely disappeared and she completely agreed. Not only is it gone, there’s like a flap as well. They talk a lot about Ozempic face, but so far, the biggest issue for me has been Ozempic butt.”

Meanwhile, one female who lost 70lbs on Ozempic said: “My tush is gone. I always had white girl butt, but now it’s gone, like flat.

“I was trying on my bathing suits because I have to clean out clothes now and see what fits. My butt was shocking. I am going to have to cover it up.”

Social media influencer Claudia Oshry lost 70lbs by using Ozempic, but she did experience hair loss while on the drug.

“[My hair] didn’t thin but it started shedding – which is literally worse. Overall, I’d say it took six to nine months to get back to normal.”

The FDA stated: “The appearance of a drug on this list does not mean that FDA has concluded that the drug has the listed risk.

“It means the FDA has identified a potential safety issue, but it does not mean that FDA has identified a causal relationship between the drug and the listed risk.”

Get our free newsletters

Stay up to date with the latest news, research and breakthroughs.

You May Also Like

Conversation about doctors’ appointments occurring virtually rumbles on

More than half of GP appointments are still being delivered remotely in…

Type 2 diabetes found to be a ‘significant risk factor’ among stroke victims

More evidence has been published which supports that diabetes is a “significant…

Top diabetes professor drafts risk assessment document for frontline COVID-19 staff

The health and wellbeing of frontline NHS staff has been prioritised among…